# SDR UALA2008112406650

- Difficulty date: November 24, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 68,262 hours, 11,115 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FRAME TEE CAP CORRODED AT BS 654 +121 LBL 40 WL 125.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED TEE CAP SECTION, FAB NEW TEE CAP AND INSTALLED.
